# SDR SWAA090532

- Difficulty date: January 22, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 74,789 hours, 69,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT EMERGENCY EXIT LIGHT BULBS INOP.  REMOVED AND REPLACED BULBS PER MM.
